# SDR HEEA0013187

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3881005
- Condition: Worn
- Location: Eng Fuel
- Part time: 6,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP DRIVE SHAFT, SHOW SIGNS OF STEP WEAR ON SPLINES.
